# SDR CA031001001

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393226
- Part serial: 98112H3507
- Condition: Cracked
- Location: Cockpit
- Part time: 10,906 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD INNER LAYER CRACKED DURING FLIGHT. AIRPLANE FERRIED. RT WINDSHIELD REPLACED.
